Counting primitive points of bounded height. / Widmer, Martin.

In: Transactions of the American Mathematical Society, Vol. 362, No. 9, 09.2010, p. 4793-4829.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)4793-4829
Number of pages38
JournalTransactions of the American Mathematical Society
Volume362
Issue number9
Early online date28 Apr 2010
Publication statusPublished - Sep 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13584234